# SDR DALA2017091006782

- Difficulty date: September 9, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 24,455 hours, 10,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  FWD LEFT PSEU EMERGENCY LIGHT INOPERATIVE.  R & R THE FWD BATTERY PACK. CHECKED GOOD IAW AMM 33-51.
